# SDR MASA200601072

- Difficulty date: April 11, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,582 hours, 13,737 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Condition: Malfunctioned
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6679 BUR - LEFT STARTER STATUS, AND NO STARTER CUTOUT CAUTION.  MX PLACED STARTER CUTOUT SWITCH ON MEL.
